Alert archive / Indiana / Flash Flood Warnings in 2011
Flash Flood Warning 88, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Sep 25, 2011, 7:29 PM CDT for Vanderburgh County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2011, 7:29 PM CDT (00:29 UTC)
- Expired
- Sep 25, 2011, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Vanderburgh County, IN
The radar
The Evansville,IN radar (KVWX), 36 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1258 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
818
WGUS53 KPAH 260029
FFWPAH
INC163-260330-
/O.NEW.KPAH.FF.W.0088.110926T0029Z-110926T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
729 PM CDT SUN SEP 25 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
* UNTIL 1030 PM CDT.
* AT 719 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
IN VANDERBURGH COUNTY FROM ONGOING THUNDERSTORM ACTIVITY. SPOTTERS
REPORTED MILL CREEK WAS OVERFLOWING AT ST. JOSEPH AVENUE AND MILL
ROAD ABOUT A MILE NORTHWEST OF EVANSVILLE. DOPPLER RADAR INDICATED
MORE SHOWERS AND THUNDERSTORMS WILL BE TRAINING ACROSS THE WARNED
AREA THROUGH THE EVENING HOURS...WITH AN ADDITIONAL 1 TO 2 INCHES OF
RAIN POSSIBLE THROUGH 1030 PM.
* LOCATIONS IN THE WARNED AREA INCLUDE...
EVANSVILLE...
MELODY HILL...
DARMSTADT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3804 8747 3803 8745 3794 8745 3791 8750
3793 8755 3797 8758 3797 8760 3792 8763
3786 8759 3782 8764 3783 8768 3790 8766
3790 8770 3816 8769 3816 8747
$$1 follow-up statement
495
WGUS73 KPAH 260300
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1000 PM CDT SUN SEP 25 2011
INC163-260330-
/O.CON.KPAH.FF.W.0088.000000T0000Z-110926T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VANDERBURGH IN-
1000 PM CDT SUN SEP 25 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT MOST OF THE THUNDERSTORM ACTIVITY HAD SHIFTED EAST OF THE
COUNTY.
FLOODING PROBLEMS FROM EARLIER IN THE EVENING HAVE LESSENED.
HOWEVER...STANDING WATER WILL REMAIN A CONCERN IN LOW LYING AND POOR
DRAINAGE AREAS FOR AT LEAST A FEW MORE HOURS.
LOCATIONS IN THE WARNED AREA INCLUDE KASSON...MELODY HILL...
EVANSVILLE AND DARMSTADT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3804 8747 3803 8745 3794 8745 3791 8750
3793 8755 3797 8758 3797 8760 3792 8763
3786 8759 3782 8764 3783 8768 3790 8766
3790 8770 3816 8769 3816 8747
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 12:53 PM CDT, 6 hours 36 minutes earlier.
Area forecast discussion, Sep 25, 12:53 PM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 1253 PM CDT SUN SEP 25 2011 .DISCUSSION... EARLY AFD THIS AFTERNOON GIVEN THAT CONVECTION MAY CONTINUE TO BE ON THE INCREASE. 17Z SFC MAP SHOWED LOW PRESSURE CENTERS OVER NE AND WCNTRL ARKANSAS WITH A DEVELOPING WARM FRONT OVER WCNTRL TN. CONVECTION OVER THE PAST HOUR HAS BECOME MORE CELLULAR IN NATURE AND INTENSITIES HAVE INCREASED NORTH OF THE BOUNDARY WHICH MAY BE A SIGN OF INCREASING SHEAR ALOFT. MEANWHILE WILL CONTINUE TO MONITOR THROUGH THE AFTERNOON AND EARLY EVENING THE SFC LOW JUST TO OUR SW. THE HRRR/RUC/NAM TEND THE LOW A LITTLE FARTHER WEST THAN THE GFS. THUS A SMALL PART OF SOUTHEAST MISSOURI INTO WEST KENTUCKY WILL STILL HAVE TO BE MONITORED FOR SURFACE BASED SVR WX POTENTIAL MID AFTERNOON THROUGH VERY EARLY EVENING. THE SHEAR WILL BE MORE THAN SUFFICIENT...AS BY 00Z...STRONG H400-250 JET PUNCHES ACROSS SE MISSOURI TOWARD THE MS RIVER. AMPLE HELICITY WILL BE IN PLACE OVER WEST KY AS THE SURFACE LOW TRACKS NORTHEAST. THE AMOUNT OF INSTABILITY THAT ENDS UP WORKING NORTH INTO THE AREA AND FOR HOW LONG WILL DETERMINE OUR SEVERE PROBABILITIES. IN THE MEANTIME...WILL CONTINUE TO MONITOR FOR ELEVATED CORES WITH CURRENT CONVECTION IN CASE THEY BECOME STRONG ENOUGH TO PRODUCE MARGINALLY SEVERE HAIL OVER SOUTHEAST MISSOURI AND PERHAPS POINTS EAST. WILL PUSH POPS EAST THIS EVENING AND GRADUALLY DIMINISH THEM FROM WEST TO EAST AFTER MIDNIGHT. WE WILL CONTINUE TO GO WITH A GRAND TOTAL OF 1-4 INCHES ACROSS THE CWFA...WITH THE HIGHEST AMOUNTS NORTH AND WEST OF THE PENNYRILE REGION OF WEST KENTUCKY. SO FAR...NO REPORTS OF SIGNIFICANT WATER PROBLEMS. THAT MAY CHANGE AS INTENSITIES CONTINUE TO INCREASE THROUGH THE AFTERNOON AND EVENING. COULD BE SOME URBAN AND SMALL STREAM ISSUES WITH TIME...ESPECIALLY EAST OF THE MISSISSIPPI RIVER. THE UPPER LOW WILL BE SLOW TO MOVE EAST / NORTHEAST THROUGH MID WEEK. HAVE ADJUSTED CLOUD COVER UPWARD...ESPECIALLY UP ALONG THE I-64 CORRIDOR. KEPT SMALL CHANCE POPS IN AS WELL AS THE NE PART OF OUR CWFA WILL STILL BE INFLUENCED SUBSTANTIALLY BY GOOD CYCLONIC FLOW. OTHERWISE...DRY AFTER THE MID WEEK PERIOD. THE REGION WILL REMAIN IN NORTHWEST FLOW ALOFT. SO AFTER A BRIEF WARM UP IN THE WAKE OF THE LOW...TEMPS WILL TREND DOWNWARD AGAIN FRIDAY AND INTO THE WEEKEND...AS STRONG SURFACE HIGH PRESSURE BUILDS SOUTH AND EAST FROM THE NORTHERN PLAINS... AND UPPER MIDWEST. GENERALLY USED A BLEND OF NAM/RUC/HRRR IN THE SHORT TERM AND TRENDED TOWARD A GFS/ECMWF BLEND IN THE DAYS 4-7 PERIOD. ..CN.. && .AVIATION... THE PROXIMITY AND VERY SLOW PROGRESSION OF THE 500MB LOW TOWARD THE LOWER GREAT LAKES COMBINED WITH SURFACE LOW PRESSURE MOVING NORTHEAST ACROSS THE WFO PAH TAF SITES WILL RESULT IN MVFR TO LOCALLY IFR VISIBILITIES AT KCGI AND KPAH THROUGH AT LEAST EARLY EVENING AND AT THE KEVV AND KOWB TAF SITES THROUGH THE EVENING. THUNDERSTORMS WILL BRING SHARP TEMPORARY REDUCTIONS TO CIGS AND VSBYS ALONG WITH GUSTY WINDS. VFR CONDITIONS SHOULD MOVE INTO ALL OF THE WFO PAH TAF SITES BY 12Z MONDAY. ..RLS.. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Sep 25, 11:47 AM CDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1147 AM CDT SUN SEP 25 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-261000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1147 AM CDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING ACROSS A SMALL PART OF SOUTHEAST MISSOURI AND MUCH OF WESTERN KENTUCKY. THE AREA IS EAST OF A LINE FROM NEW MADRID MISSOURI TO VIENNA ILLINOIS...AND GENERALLY SOUTH OF MORGANFIELD... HENDERSON AND OWENSBORO. THE PRIMARY HAZARDS WILL BE HAIL AND DAMAGING WINDS. HOWEVER...GIVEN THE AMOUNT OF WIND SHEAR...SHORT LIVED LOW END TORNADOES CANNOT BE RULED OUT. STORMS WILL BE FAST MOVING...GENERALLY EAST / NORTHEAST 50 TO 60 MPH. THE CHANCE OF SEVERE WEATHER WILL BE HIGHLY DEPENDENT ON HOW UNSTABLE THE ATMOSPHERE CAN BECOME ACROSS WEST KENTUCKY. LOCALLY HEAVY RAIN WILL REMAIN A CONCERN AS WELL. AS THE AFTERNOON WEARS ON...THE FOCUS WILL SHIFT FROM PORTIONS OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND SOUTHWEST INDIANA...MORE INTO WEST KENTUCKY AND SOUTHWEST INDIANA BY THIS EVENING. STORM TOTAL RAINFALL FROM 1 TO 4 INCHES IS EXPECTED. LOCAL URBAN AND SMALL STREAM FLOOD CONCERNS WILL CONTINUE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EARLY THIS EVENING OVER MAINLY WESTERN KENTUCKY. CN
In the hours before
Special weather statement, Sep 25, 6:15 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 615 PM CDT SUN SEP 25 2011 KYZ006-008-009-252345- CALLOWAY KY-GRAVES KY-MARSHALL KY- 615 PM CDT SUN SEP 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRAVES...NORTHWESTERN CALLOWAY AND SOUTHERN MARSHALL COUNTIES IN WESTERN KENTUCKY UNTIL 645 PM CDT... AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BENTON...MOVING NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BENTON... HARDIN... AURORA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
Special weather statement, Sep 25, 6:22 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 622 PM CDT SUN SEP 25 2011 KYZ009-012-252345- CALLOWAY KY-TRIGG KY- 622 PM CDT SUN SEP 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALLOWAY AND WESTERN TRIGG COUNTIES IN WESTERN KENTUCKY UNTIL 645 PM CDT... AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MURRAY...MOVING NORTHEAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MURRAY... NEW CONCORD... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
Special weather statement, Sep 25, 7:00 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 700 PM CDT SUN SEP 25 2011 ILZ077-078-083-087-090-091-094-INZ081-082-085>088-KYZ001>022- 260200- EDWARDS-WABASH-WHITE-GALLATIN-POPE-HARDIN-MASSAC-GIBSON-PIKE- POSEY-VANDERBURGH-WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD- MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON- TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON- DAVIESS-MCLEAN-MUHLENBERG-TODD- INCLUDING THE CITIES OF...ALBION...MOUNT CARMEL...CARMI... SHAWNEETOWN...GOLCONDA...ELIZABETHTOWN...METROPOLIS... FORT BRANCH...PETERSBURG...POSEYVILLE...EVANSVILLE...BOONVILLE... ROCKPORT...HICKMAN...CLINTON...BARDWELL...WICKLIFFE...PADUCAH... MAYFIELD...SMITHLAND...BENTON...MURRAY...MARION...EDDYVILLE... CADIZ...PRINCETON...MORGANFIELD...DIXON...MADISONVILLE... HOPKINSVILLE...HENDERSON...OWENSBORO...CALHOUN...GREENVILLE... ELKTON 700 PM CDT SUN SEP 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN ACROSS SOUTHWEST INDIANA...WESTERN KENTUCKY...AND FAR SOUTHEAST ILLINOIS... A BROAD AREA OF MODERATE TO HEAVY RAIN...WITH EMBEDDED THUNDERSTORMS...WILL CONTINUE TO PROGRESS EASTWARD ACROSS FAR SOUTHEAST ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY AS THE EVENING PROGRESSES. A FEW OF THE STORMS MAY CONTAIN SMALL HAIL OR EVEN STRONG WIND GUSTS OVER MAINLY WESTERN KENTUCKY. RAINFALL RATES OF ONE HALF TO ONE INCH AN HOUR WILL CONTINUE IN THE HEAVIER BANDS OF RAIN AND THUNDERSTORMS. THIS MAY CAUSE PONDING OF WATER ON ROADWAYS...AS WELL AS CAUSE SMALL CREEKS... STREAMS AND DITCHES TO OVERFLOW...ESPECIALLY IN POORLY DRAINED AND LOW LYING AREAS. THE MAIN AREA OF CONCERN FOR PONDING OF WATER IN LOW LYING AREAS...POSSIBLY LEADING TO FLOODING OF SMALL STREAMS AND FLOOD PRONE ROADWAYS...IS ACROSS SOUTHWEST INDIANA AND WESTERN KENTUCKY FROM EVANSVILLE INDIANA TO MURRAY KENTUCKY AND POINTS EAST OF THERE. A SOAKING 2 TO 3 INCHES OF ADDITIONAL RAINFALL IS EXPECTED IN THIS AREA AS THE EVENING PROGRESSES. STAY ABREAST OF THE LATEST WEATHER INFORMATION AND THE POSSIBILITY OF ADDITIONAL ADVISORIES OR WARNINGS.
Special weather statement, Sep 25, 7:03 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 703 PM CDT SUN SEP 25 2011 INZ086>088-KYZ010-014>016-018>020-260045- CRITTENDEN KY-DAVIESS KY-HENDERSON KY-HOPKINS KY-MCLEAN KY-SPENCER IN-UNION KY-VANDERBURGH IN-WARRICK IN-WEBSTER KY- 703 PM CDT SUN SEP 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WARRICK...SPENCER AND SOUTHEASTERN VANDERBURGH COUNTIES IN SOUTHWEST INDIANA...AND HENDERSON...DAVIESS...EXTREME NORTHEASTERN HOPKINS...WEBSTER... SOUTHEASTERN UNION AND NORTHWESTERN MCLEAN COUNTIES IN NORTHWEST KENTUCKY...AND NORTHEASTERN CRITTENDEN COUNTY IN WESTERN KENTUCKY UNTIL 745 PM CDT... AT 700 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR CLAY...OR 8 MILES NORTHWEST OF PROVIDENCE...MOVING NORTHEAST AT 45 MPH. A SECOND STORM WAS LOCATED FROM NEAR BOONVILLE INDIANA TO JUST WEST OF STANLEY KENTUCKY...MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 50 MPH AND HAIL UP TO THE SIZE OF PENNIES ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BRECKINRIDGE CENTER... HENDERSON... OWENSBORO... NEWBURGH... ROCKPORT... BOONVILLE... CLAY... DIXON... CORYDON... SEBREE... ROBARDS... BEECH GROVE... ST. JOSEPH... STANLEY... EUREKA... KNOTTSVILLE... GRANDVIEW... FOLSOMVILLE... SANTA CLAUS... DALE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. DRS
Special weather statement, Sep 25, 7:15 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 715 PM CDT SUN SEP 25 2011 KYZ008-009-011>013-017-260100- CALDWELL KY-CALLOWAY KY-CHRISTIAN KY-LYON KY-MARSHALL KY-TRIGG KY- 715 PM CDT SUN SEP 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...AND EASTERN CALLOWAY...SOUTHERN CALDWELL... TRIGG...SOUTHEASTERN MARSHALL AND SOUTHEASTERN LYON COUNTIES IN WESTERN KENTUCKY UNTIL 800 PM CDT... AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THREE STRONG THUNDERSTORMS. THE FIRST WAS LOCATED 9 MILES SOUTHWEST OF LAND BETWEEN THE LAKES AREA...THE SECOND WAS LOCATED NEAR PURYEAR TENNESSEE...AND THE THIRD WAS LOCATED JUST SOUTHWEST OF CADIZ. ALL OF THE STORMS WERE MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LAND BETWEEN THE LAKES AREA... CADIZ... FORT CAMPBELL NORTH... HOPKINSVILLE... ENERGY... CANTON... COBB... LINTON... ROCKCASTLE... LAFAYETTE... HERNDON... HAWKINS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. DRS
Local storm report, Sep 25, 7:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
725 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM FLOOD 1 NW EVANSVILLE 37.99N 87.56W
09/25/2011 VANDERBURGH IN TRAINED SPOTTER
MILL CREEK OVERFLOWING AT ST JOSEPH AVE AND MILL RD IN
VANDERBURGH COUNTY NW OF EVANSVILLE. SAND BAGGING IN
PROGRESS.
&&
DPThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:20 PM CDT | Areal Flood Advisory | PAH | Spencer, Vanderburgh, Warrick | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.